Pacific Journal of Mathematics

Fixed points for iterates.

Benjamin Halpern

Article information

Source
Pacific J. Math., Volume 25, Number 2 (1968), 255-275.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102986268

Mathematical Reviews number (MathSciNet)
MR0256383

Zentralblatt MATH identifier
0157.30201

Subjects
Primary: 55.25

Citation

Halpern, Benjamin. Fixed points for iterates. Pacific J. Math. 25 (1968), no. 2, 255--275. https://projecteuclid.org/euclid.pjm/1102986268


Export citation

References

  • [1] M. F. Atiyah and R. Bott, A Lefschetz fixed point formula for elliptic differential operators, Bull. Amer. Math. Soc. 72 (1966), 245-250.
  • [2] E. E. Eloyd, On periodic maps and the Euler characteristics of Associated spaces, Trans. Amer. Math. Soc. 72 (1952) 138-147.
  • [3] F. B. Fuller, The existence of periodic points, Ann. of Math. 53 (1953).
  • [4] J. L. Kelley and E. Spanier, Uniqueness of the Euler and Lefschetz functions, Pacific J. Math., 25 (1968), 299-322.
  • [5] Solomon Lefschetz, Topics in Topology, Annals of Mathematics Studies, Number
  • [10] Princeton Univ. Press, Princeton, N. J., 1942.
  • [6] Barrett O'Neill, Essential sets and fixed points, Amer. J. Math. 75 (1953), 497-509.
  • [7] Barrett O'Neill, Induced homology homomorphisms for set-valued maps, Pacific J. Math.
  • [8] Edwin H. Spanier, Algebraic Topology, McGraw-Hill Book Co., New York, 1966.
  • [9] B. L. van der Waerden, Modern Algebra, Frederick Ungar Publishing Co., New York, 1953.